Keywords = Operational matrix
New adapted spectral method for solving stochastic optimal control problem

Articles in Press, Corrected Proof, Available Online from 10 December 2023

10.22075/ijnaa.2023.30665.4464

Ikram Boukhelkhal; Rebiha Zeghdane


Solving fractional two-dimensional nonlinear weakly singular partial integro-differential equation by using Fibonacci polynomials

Volume 14, Issue 11, November 2023, Pages 11-24

10.22075/ijnaa.2023.29867.4281

Isa Zamanpour; Reza Ezzati


Solving two-dimensional nonlinear Volterra integral equations using Rationalized Haar functions

Volume 14, Issue 8, August 2023, Pages 95-105

10.22075/ijnaa.2022.7226

Majid Erfanian; Hamed Zeidabadi


A numerical approach for solving a class of nonlinear fractional integro- differential equation with weakly Singular kernel by alternative legendary polynomials

Volume 14, Issue 1, January 2023, Pages 987-1003

10.22075/ijnaa.2021.23478.2546

Reza Ezzati; M. A Ebadi


Legendre cardinal functions and their applications in solving nonlinear stochastic differential equations

Volume 13, Issue 2, July 2022, Pages 1757-1769

10.22075/ijnaa.2021.23965.2644

Rebiha Zeghdane


A numerical method for solving variable order fractional optimal control problems

Volume 12, Special Issue, December 2021, Pages 755-765

10.22075/ijnaa.2021.5429

Ali Ansari; Hossein Jafari; Shahriar Farahmand Rad


Walsh function for solving fractional partial differential equation

Volume 12, Issue 2, November 2021, Pages 2057-2068

10.22075/ijnaa.2021.5343

Azhar Malik


A numerical solution of variable order diffusion and wave equations

Volume 12, Issue 1, May 2021, Pages 27-36

10.22075/ijnaa.2021.4652

Nematollah Kadkhoda; Hossein Jafari; R.M. Ganji


Application of fractional-order Bernoulli functions for solving fractional Riccati differential equation

Volume 8, Issue 2, December 2017, Pages 277-292

10.22075/ijnaa.2017.1476.1379

Yadollah Ordokhani; Parisa Rahimkhani; Esmail Babolian